See Alike in...

Alike App

Browser

Justinerosexx

465d

hello I need advice on what to do with my psychiatrist. I don’t want to be on one of my medications anymore I don’t feel it’s doing anything and she keeps telling me I’m getting in my negative thoughts again and the medicine is there to help me. I get embarrassed disagreeing with her but I am not happy with what I’m taking right now. She is nice and always makes time for me but I know she’s not going to take me off the meds I’m asking her too and this is so frustrating

Top reply
    • AlmedaRose

      458d

      I agree with looking for a new provider. If after explaining your reasons and experience with the medication, she cannot offer alternatives or explain why there isn't an alternative, a new provider might be in order. Please don't stop the medication without supervision though. Find a new provider who will assist you in switching/changing. Also remember, psychiatrists generally have more medical training than counseling training. If you are seeing a therapist, that person can go to bat for you in speaking to your psychiatrist if you give them written permission to do so. (Just a thought.)

    • AlmedaRose

      458d

      I agree with looking for a new provider. If after explaining your reasons and experience with the medication, she cannot offer alternatives or explain why there isn't an alternative, a new provider might be in order. Please don't stop the medication without supervision though. Find a new provider who will assist you in switching/changing. Also remember, psychiatrists generally have more medical training than counseling training. If you are seeing a therapist, that person can go to bat for you in speaking to your psychiatrist if you give them written permission to do so. (Just a thought.)

    • 100p

      465d

      Hi. At the end of the day you are the one taking the medicine so you are the one who has ultimate choice as a patient. Maybe you can try communicating your concerns with her

    • Kaitlin1

      465d

      Try asking for an alternative medication or get a second doctor's opinion without your regular. in the situation. If your doctor doesn't fit your health criteria switch to another.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion